MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 24F X 3.4CM; TUBE, GASTRO-ENTEROSTOMY

BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 24F X 3.4CM; TUBE, GASTRO-ENTEROSTOMY
Model Number 000287
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of hubt1779 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by ms&s that the nurse called and stated her patient's button was replaced on (b)(6) 2018.She stated that she received a call on (b)(6) 2018 stating that the opening of the button where the extension tube connects has stretched out causing the "feeding" to leak.No patient injury reported.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 24F X 3.4CM
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7260576
Report Number3006260740-2018-00178
Device Sequence Number13758772
Product Code KGC
UDI-Device Identifier10801741087902
UDI-Public(01)10801741087902
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Model Number000287
Device Catalogue Number000287
Device Lot NumberHUBT1779
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1